MathSciNet Relay Station
MathSciNet bibliographic data
MR1394753 (98a:11068) 11F72 (30F99 58F17 58G25)
Schmutz, Paul Arithmetic groups and the length spectrum of Riemann surfaces. Duke Math. J. 84 (1996), no. 1, 199–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement